MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBH131002A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A direct product analysis is ongoing.
 
Event or Problem Description
It was reported to gore: on (b)(6) 2020 a patient was being treated for a left popliteal sfa cut down using a gore® viabahn® endoprosthesis (viabahn), through a medtronic 12fr sheath.The physician pre-dilated the treatment area.While the physician was advancing the delivery system to the treatment area he noticed the radiopaque markers were off by approximately 2 cm.The fsa then suggested the physician retrieve the device.The physician carefully and slowly removed the device.When the device was cleared of the patient it was noted that the device was sliding freely on the catheter.The physician noted he felt a slight resistance at first, however he thought the resistance was due to the patient's tortuous anatomy.The procedure was completed using another viabahn of the same size.The patient tolerated the procedure and is doing well.The device is available for return, a histo kit has been requested.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: c1.Name (#1) - cbas® heparin surface; manufacturer/compounder: w.L.Gore & associates, inc.Lot #18231447.Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Additional Manufacturer Narrative
Corrected data: h6.- results code 1.Additional manufacturer narrative: review of the manufacturing records verified that the lot met release requirements.
 
Additional Manufacturer Narrative
Corrected data: h6.- results code 2.Additional manufacturer narrative: examination of the returned device revealed the following: the entire device was returned; approximately 1.7 cm of the distal shaft, upon which the endoprosthesis is mounted, was exposed near the tip end of the device; the endoprosthesis was longitudinally compressed towards the transition; the endoprosthesis also had outwardly flared struts in the first strut row; the outer braided constraining line was deployed approximately 0.9 cm; the remainder of the endoprosthesis was still constrained by the inner braided constraining line.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10176828
Report Number2017233-2020-00445
Device Sequence Number14123550
Product Code PFV
UDI-Device Identifier00733132623297
UDI-Public00733132623297
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Model NumberVBH131002A
Device Catalogue NumberVBH131002A
Device Lot Number18231447
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/15/2020
07/31/2020
08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR